# SDR MWEA030123

- Difficulty date: March 5, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 40,613 hours, 42,479 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Vane
- Part number: 59304961
- Condition: Delaminated
- Location: #2 & #3 Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED VANE LOCATED BETWEEN #2 FLAP BRACKET AND #3 FLAP BRACKET HAS AN AREA APPROXIMATELY 4" SQAURE OF DELAMINATION ON UNDERSIDE.  --  HOT BOND REPAIRED VANE.
